# SDR IPXA2019052142341

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,309 hours, 10,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LOUD HIGH PITCHED SQUEAL AT CRUISE FL 330. LOUDER IN SUPERNUMERARY AREA. SQUEAL NOISE REDUCED FL 350. BUT STILL OCCURRED. CHECKED FWD CREW SEALS REF AMM 52-10-18 NO DEFECTS NOTED CLEANED SEAL PRESSURIZED ACFT IN REF TO AMM 05-56-00 CHK'D FOR LEAKS NO LEAKS OR NOISE NOTED IN SUPERNUMERARY AREA ALSO CHKS GOOD.
